# SDR AAL2003F00016

- Difficulty date: September 17, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Engine: Pwa JT8D*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD HORIZONTAL STABILIZER PIVOT BEARING LUG PLATES ARE CORRODED.  1.5 INCH X 1.5 INCH AREA, BEYOND LIMITS.  REPLACED LEFT INBOARD HORIZONTAL STABILIZER LUG PLATES AND MACHINED PIVOT BORE IAW FCO 0488A, 9, D AND E.
